Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heart palpitations, fluttering sensation, cough. Holter monitor shows PVC's. Cause of worry?

Hi! I have had palpatations in the past (not caffiene related)...wore holter monitor ...just showed PVC s but not often. So, I have not worried about it. I have noticed during the past month that I have a flutter and it makes me cough--- just one cough but it is an odd sensation. This happens problably about 2 x a week. Should I be concerned? Thanks! :)
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.good afternoon

i have gone through your problems.

occasional PVCs may occur from smoking,alcohol,from some drugs.but main cause related to anxiety and heart disease.

now inform me about your age,smoking habit,blood sugar level,bp level,drug history.

do an ecg,echocardiography and holter minitoring to exclude any heart cause.

if you are suffering from anxiety,then take meditation.

you can consult a cardiologist also.

bye.take care
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor